# SDR FDEA201710253037

- Difficulty date: October 25, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Bs 1370-1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL BS 1370 - 1381, LT SIDE FWD BULKHEAD  CUT-OUT DOUBLER CRACKED.   THE DAMAGED DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-33-01-0G. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
